# SDR 99ZZZX2784

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1229T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250267
- System (JASC): 7603 · Power Lever
- Part: Joint Assy
- Part number: 3174700
- Condition: Broken
- Location: Throttle
- Part time: 5,400 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IMMEDIATELY FOLLOWING A POWER REDUCTION FOR DESCENT, THE LEFT ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENTS.  AN UNEVENTFUL, LEFT ENGINE FEATHERED LANDING WAS MADE.  POST-FLIGHT INSPECTION REVEALED THE BALL AND SOCKET STYLE ROD END SEPARATED.  ALL ENGINE CENTERED ROD ENDS REPLACED WITH SPHERICAL BALL TYPE ROD END.
